MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION MUSTANG; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION MUSTANG; CATHETER, BILIARY, DIAGNOSTIC
Model Number 24674
Medical Device Problem Code Deflation Problem (1149)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/19/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that slow deflation on the balloon occurred.The patient underwent a percutaneous transluminal angioplasty.The 100% stenosed target lesion was located in the mildly tortuous and very severely calcified arteriovenous fistula.A 6.0 x 60, 75cm mustang balloon catheter was advanced for dilation.During the procedure, it was noted that the deflation time was too slow.The procedure was completed using this device.No complications reported, and patient status was good.It was further reported that an encore 26 was used for inflation.The saline-contrast ratio used was 50:50.There were no patient symptoms while balloon remained inflated and was simply pulled intact deflated.No further information on how long it took to remove the balloon and its specific atmospheric pressure and duration during inflation.No damages were noted on the device before or after use.
 
Event or Problem Description
It was reported that slow deflation on the balloon occurred.The patient underwent a percutaneous transluminal angioplasty.The 100% stenosed target lesion was located in the mildly tortuous and very severely calcified arteriovenous fistula.A 6.0 x 60, 75cm mustang balloon catheter was advanced for dilation.During the procedure, it was noted that the deflation time was too slow.The procedure was completed using this device.No complications reported, and patient status was good.

Brand Name
MUSTANG
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
pmt 741 persiaran cassia selat
bandarcassia, pulau pinan 14110
MY   14110
Manufacturer Contact
rache shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key19090343
Report Number2124215-2024-21670
Device Sequence Number17920245
Product Code FGE
UDI-Device Identifier08714729793762
UDI-Public08714729793762
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K141521
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/04/2026
Device Model Number24674
Device Catalogue Number24674
Device Lot Number0032354680
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/20/2024
Supplement Date Received by Manufacturer05/17/2024
Initial Report FDA Received Date04/11/2024
Supplement Report FDA Received Date06/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/05/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age55 YR
Patient SexMale